# SDR CA020213014

- Difficulty date: February 2, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 17,335 hours
- Engine: Lyc T5313B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 2120400545
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LIFT LINK BEARING BOSS WAS FOUND CRACKED DURING ROUTINE MAINTENANCE.
